Publication
Title
High variation in developmental instability under non-normal developmental error: a Bayesian perspective
Author
Language
English
Source (journal)
Journal of theoretical biology. - London
Publication
London : 2005
ISSN
0022-5193
Volume/pages
236(2005), p. 263-275
ISI
000231317400004
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 27.06.2017
To cite this reference